# SDR USAA20100816EM037

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Indication
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1980, PHL-PVD - PASSING THRU 10,000 FEET THE CREW RECEIVED A SPOILER FAULT EICAS MESSAGE.  THE CREW PERFORMED AN UNSUCCESSFUL RESET AND RETURNED TO PHL.  THE PHL ATC DECLARED AN EMERGENCY, THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE PERFORMED FIM TASK 27-00-00-810-802A, ALL INDICATIONS ARE GOOD, NO FAULTS WERE NOTED.  PERFORMED A RETURN TO SERVICE TASK OF THE FLIGHT CONTROL SYSTEM PER AMM 27-00-00-00-801-A/200, SYSTEM CHECKS GOOD.  NO HISTORY FOR PAST 30 DAYS, AIRCRAFT RETURNED TO SERVICE.
